I will share 10 articles from reliable sources and will build this number up to 1000+
As mentioned earlier, it is the harm that strengthens the reasons which nullifies the verdict of halal so I won't get into the debate of haram and halal. I will give you the harms.
Any medication can cause harms, majority of them will have been tried and tested for decades and it would be safe to use based on these durations and the number of actual cases including the halal ingredients.
Medicine is not the same as a vaccine, so the Islamic rulings for medicines should not be used for vaccines. The difference between a vaccine and medication is supposed to be that one alleges prevention (the vaccine) which you take once. The second is a treatment (the medication) you have to take periodically. Today, we are at a position where the experimental vaccines are being taken periodically and medication and natural immunity has been shunned.
- Cerebral venous thrombosis after COVID-19 vaccination in the UK: a multicentre cohort study: www.thelancet.com/journals/lancet/article/PIIS0140-6736(2...
- Vaccine-induced immune thrombotic thrombocytopenia with disseminated intravascular coagulation and death after ChAdOx1 nCoV-19 vaccination:
- Fatal cerebral hemorrhage after COVID-19 vaccine:
- Myocarditis after mRNA vaccination against SARS-CoV-2, a case series: www.sciencedirect.com/science/article/pii/S2666602221000409
- Three cases of acute venous thromboembolism in women after vaccination against COVID-19: www.sciencedirect.com/science/article/pii/S2213333X21003929
- Acute thrombosis of the coronary tree after vaccination against COVID-19: www.sciencedirect.com/science/article/abs/pii/S1936879821...
- US case reports of cerebral venous sinus thrombosis with thrombocytopenia after vaccination with Ad26.COV2.S (against covid-19), March 2 to April 21, 2020:
- Portal vein thrombosis associated with ChAdOx1 nCov-19 vaccine: www.thelancet.com/journals/langas/article/PIIS2468-1253(2...
- Management of cerebral and splanchnic vein thrombosis associated with thrombocytopenia in subjects previously vaccinated with Vaxzevria (AstraZeneca): position statement of the Italian Society for the Study of Hemostasis and Thrombosis (SISET):
- Vaccine-induced immune immune thrombotic thrombocytopenia and cerebral venous sinus thrombosis after vaccination with COVID-19; a systematic review: